您当前的位置:
首页 >
文章列表页 >
The Unipotency of Linear Groups Generated by Matrices with No More than Five Jorden Blocks
更新时间:2026-08-31
    • The Unipotency of Linear Groups Generated by Matrices with No More than Five Jorden Blocks

    • Vol. 27, Issue 6, Pages: 137-142(2022)
    • DOI:10.15938/j.jhust.2022.06.017    

      CLC: O153.3
    • Published:2022

    移动端阅览

  • YANG Xin-song, LI Jia-xin. The Unipotency of Linear Groups Generated by Matrices with No More than Five Jorden Blocks[J]. 2022, 27(6): 137-142. DOI: 10.15938/j.jhust.2022.06.017.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

84

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

The Unipotency of Linear Groups Generated by Matrices with Primitive  Elements Contain no more than Six Jorden Blocks
The Unipotency of Free Group of Rank Two
The Unipotency of the Free Group with Linear Representation of Dimension 11
The Unipotency of Linear Groups Generated by Matrices with Jordan Normal Blocks of Size at Most Five
The Unipotency of Eleventh Order Matrix Group with no More than Seven Jordan Blocks

Related Author

YANG Xin-song
MA Chang
YANG Xin-song LIU Huan
刘欢
XIA Xiao-dan
YANG Xin-song
WANG Na-ying
YANG Xinsong

Related Institution

Harbin University of Science and Technology
School of Applied Science, Harbin University of Science and Technology
School of Science, Harbin University of Science and Technology
0